• ARMY PETE posted an update 1 week, 4 days ago

    @reglois thanks for you reply. I read about your oxygen going down to the 70 s.be aware that its not just a number.every time you go below 88 or 90,it affects every part of your organs which all need that steady flow of oxy.and finally, adjusting the flow and quantety on your own is no bueno!
    i just spent a half a day with those folks.its to hard…[Read more]

    • I know it is dangerous getting down to such low numbers, happens for no apparent reason , even just getting into bed can have me at 79 so I just have to get on with it, never adjust my ambulatory oxygen, that was set by the doctor, but do turn up and back down again the house oxy, like the other day, got the house covered in smoke from neighbour…[Read more]

  • ARMY PETE posted an update 1 week, 4 days ago

    @reglois holy cow . you can do 3,5 kilometers.better get on your knees and pray.lol.i am lucky to walk 50 feet.’good luck to you.
    peter

    • Hi Army Pete, It has taken a LOT of hard work, pain and panic and 2 years to be able to do that, and now only on the flat, depending on the weather too, has to be warm and sunny, not too dry, lot of things but there is no way I want to lose any of this ability, I do have to stop fairly often to get my sats back up can suddenly drop to 79 or…[Read more]

  • ARMY PETE posted an update 2 months, 2 weeks ago

    @jill-tanner
    hi jill. well said.going to the va pulmonary folks is just for them i think.they have few answers and nothing seems to do anything.But i got to keep going every 6 month.lol.
    regards , peter

  • ARMY PETE posted an update 3 months ago

    @hfink2007
    hi hans
    thanks for your message.believe me , i used to be a lot more negative.just ask charlene , lol. now i am just resigned to living my life with the crap that comes with it.i tryed ofev and it gave me to many side effects .and no none of the pills that countered the effect helped enough. i decided to stop.i rather enjoy what time i…[Read more]

    • Hi Pete,
      I’m sorry that you have such a bad experience with the medication. But I do agree with you that each of us have to make their own choice of what is most important.
      As for me, I’m 84 years old & intent to live a lot longer still despite the IPF issues.
      For what it’s worth, I control the side effects of OFEV by taking Chinese Herbs from the…[Read more]

  • ARMY PETE posted an update 3 months, 1 week ago

    @charlene-marshall
    thank you charlene.makes sense.i dropped 6 pouds + in the last month and yes i do eat a lot less.
    take care

  • ARMY PETE posted an update 3 months, 1 week ago

    @charlene-marshall
    hi charlene.just a note wishing you a merry christmas and a happy new year .
    peter
    oh , i forgot. is weight loss part of ipf?

    • Good Morning @peter,

      Thank you so much for the warm Christmas wishes – sending them right back to you. Wishing you nothing but the very best for 2020 🙂

      As for your weight loss question, yes, I would say it is something very common with IPF patients. Of course I am no physician, but there are a couple of things I’ve been told about weight loss…[Read more]

  • ARMY PETE posted an update 3 months, 1 week ago

    @tschnatz This is not the time to discuss me and my IPF but reading toms profile reminds me about my own fragility.I am not on a lot but if you feel like talking, I am a good listener ,I think.
    peter

  • ARMY PETE posted an update 3 months, 1 week ago

    @tschnatz although I never spoke to tom ,I can only imagine the loss you experience .It is even more painful that he couldn’t be here a little longer and have this holiday with you.
    I hope that you will have family and friends around you during this stressful time
    regards
    Peter

  • ARMY PETE posted an update 3 months, 2 weeks ago

    @charlene-marshall
    hi Charlene.thanks for your kind words.same holiday wishes for you and yours.
    peter

  • ARMY PETE posted an update 3 months, 3 weeks ago

    @charlene-marshall
    hi Charlene
    I am doing ok for the most part. seems the hardest part is switching from the vertical to the horizontal positionand vsa versa.lots of coughing , choking etc..ttyl.
    peter

    • So sorry to hear this @peter! Getting up/down from bed or a chair to standing can be tough and it is unfortunately something we all need to do, so I can imagine the switch is frustrating. Glad to hear you’re doing okay otherwise though. Hang in there! Happy holidays to you and your family.
      Charlene.

  • ARMY PETE posted an update 4 months ago

    @charlene-marshall
    hi there thanks for your reply regarding ofev and sharing the news from your seminar.hope all is well.
    peter

  • ARMY PETE and Profile picture of KristinKristin are now friends 4 months ago

  • hello,  my name is pete.i was on ofev for about 9 weeks and finaly gave up .I was definatly in that 66% .i.e. living in the bathroom.ive been told by many that espriet is not much different .what is lacking in all the studies and trials is the out come with the meds.no one seems to be able to put it intp lay mans terms.I.e. if I die in 4 years,…[Read more]

  • hey charlene

    I am so happy for you. you go girl. now stay of the computer and have fun .lol.

    “see you” when you get back.

    army pete

  • ARMY PETE posted an update 6 months, 1 week ago

    thanks for your message.i will do my best.the “blow test “lady is worse the a drill sergeant

    • Yes, she is. I have a handheld spirometer I use at home and for some reason I call her names when she tells me I have to repeat. She is a computer.

  • ARMY PETE posted an update 6 months, 2 weeks ago

    @mark-koziol hey mark ,
    i posted a reply to you on the Spain and other county s site .don’t know wy i was there .lol
    peter

  • ARMY PETE posted an update 6 months, 2 weeks ago

    @mark-koziol
    hey mark. seems like i am using my concentrator more then before and that happend in the last few weeks.its ok after sitting a while but as soon i do something , even light stuff, it drops down to the low 80s or less.but i recover quickly.cough more ,sometimes dry,sometimes with mucus.next appt. is in october .dont know how i will…[Read more]

    • Hello Pete, sorry about the delay in response. You may be experiencing some sort of infection. I would notify your doctor of your current symptoms. I hate the blow test as well. I go next week for mine. I have my quarterly transplant appt next week and this test still gives me anxiety. Do your best on the test but also take your time. Don’t let…[Read more]

  • ARMY PETE posted an update 6 months, 2 weeks ago

    @stulef I agree with your suggestion

  • ARMY PETE posted an update 6 months, 2 weeks ago

    @ohiocher slowly falling apart LOL

  • Load More
Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account